# SDR SWAA2023110617067

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 43,536 hours, 26,552 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL; LEFT HAND STAB; UPPER; AFT SLIDING SEAL IS CRACKED.<[01] REMOVED AND REPLACED TAIL; LEFT HAND STAB; UPPER; AFT SLIDING SEAL IN ACCORDANCE WITH SRM 51-40-02.
